# SDR SWIA202160619

- Difficulty date: July 31, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B INTERCOSTAL AT FR 84 - FR 85 HAS CORROSION AS MARKED.   (C-CHECK RO 8/23/21)    / REMOVED AND REPLACED  LH OB INTERCOSTAL FR 84-85 REF EMB SRM 51-40-08.   RESTORED SURFACE PROTECTION AT LH OB INTERCOSTAL FR 84-85 REF EMB SRM 51-23-04,  51-23-05,  51-23-06
